# SDR FDEA201006041827

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ANB7394501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - INBD FLAP WELL, FLAP SIDE LOAD FITTING FOUND CRACKED.  LT WING INBD FLAP WELL AREA FLAP ROLLER FITTING R & R IAW SRM 51-31-01 VOL II REV 96. NEW FLAP ROLLER FITTING FABRICATED IAW DWG ANB7394 REVISION AA. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 110.
